RATE
Are my sweats and being out of breath related to my RA?

I am always hot if I do anything I start to sweat and get out of breath. I’ve had my hormones checked and they are normal. I do need to loose weight but this is excessive.



Community Answer

  1. Erin Rush moderator says:

    Hi @chrisc! I am sorry you are dealing with feeling hot and out of breath. Excessive sweating can be a side effect of various medications used to treat RA. You can read more about that here — https://rheumatoidarthritis.net/living/sweaty-side-drugs/comment-page-1/#comments. You may ask your physician for a full physical to see if your shortness of breath is caused by an underlying issue.

    If you find most physical activity causes you to become out of breath, I would definitely talk to your physician before starting any exercise program.

    I hope this helps and good luck!

    Best, Erin, RheumatoidArthritis.net Team Member.

Share Your Answer

advertisement
SubscribeJoin 37,000 subscribers to our weekly newsletter.

Your username will be visible to others.


Reader favorites